# SDR UALA2012080204143

- Difficulty date: August 2, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 46,465 hours, 18,975 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Controller
- Part number: 31073068
- Part serial: 3577
- Condition: Oscillates
- Location: Aileron Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ABNORMAL OSCILLATION IN AIRFRAME NOTED DURING CLIMB-OUT.  FLIGHT DIVERTED.  REPLACED AILERON SERVO CONTROL.
